# SDR CALA2023073102369

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 19,087 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 437841
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE L1 DOOR WILL NOT ILLUMINATE (REF. AAR NR 99978502). REPLACED BATTERY PACK M1675 WITH NEW BATTERY PACK IAW B737 AMM 33-51-06-960-805. INSTALLATION TEST GOOD. (WORK ACCOMPLISHED BY V937131 AND AAR QC A-83 V935067).
